# SDR DALA1103779208

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 42,082 hours, 22,576 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 1497, CABIN CREW REPORTED A BURNING ODOR ORIGINATING FROM GALLEY OVEN WHEN IN THE ON POSITION.  CIRCUIT BREAKER WAS PULLED AND ODOR DISSIPATED. MX CLEANED HEATING ELEMENTS, OPERATED OVEN AND OVEN NOW CHECKS NORMAL.
